MAUDE Adverse Event Report: MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT

MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Burn(s) (1757); Insufficient Information (4580)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The rapicide pa high-level disinfectant bottle subject of the reported event was disposed of by user facility personnel and is not available for evaluation.Without the return and evaluation of the product, the cause of the event could not be determined.The user facility was unable to provide the lot number for the rapicide pa high-level disinfectant; therefore, a review of the device history record and complaint review could not be performed.The steris account manager has made multiple attempts to obtain additional information regarding the event however, the user facility could not provide further information.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported that a bottle of rapicide pa high-level disinfectant allegedly "exploded" while an employee was handling the product.The employee went the emergency department and was placed through the decontamination shower.It is unknown if the employee sought or received additional medical treatment.
 
Additional Manufacturer Narrative
Steris obtained additional information regarding the reported event.User facility personnel confirmed that the rapicide pa high-level disinfectant bottle was bulging during handling and contrary to the initial report did not "explode".When the employee opened the bottle in the sink, the rapicide pa high-level disinfectant leaked out contacting the employee who was not wearing proper ppe.The employee obtained "burns" to their arms, neck, and face and went to the emergency department.It is unknown if the employee received additional medical treatment.The rapicide instructions for use states, "harmful in contact with skin.Causes severe skin burns and eye damage.Harmful if inhaled.May cause respiratory irritation.Precautionary statements: do not breathe dust/fume/gas/mist/vapors/spray.Wear protective gloves/protective clothing/eye protection/face protection.If on skin (or hair): take off immediately all contaminated clothing.Rinse skin with water/shower." a steris account manager offered in-service training on the proper use and handling of rapicide pa high-level disinfectant; however, the user facility declined.No additional issues have been reported.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23085889
Report Number2150060-2025-00028
Device Sequence Number10484983
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public00677964063619
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown